# SDR EE4Y20110523

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 18,083 hours, 8,527 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55982000200
- Condition: Cracked
- Location: Lt Elevator
- Part time: 18,083 hours, 8,527 cycles
- Component: Elevator, Airbus
- Component part number: D5528000200000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR  HINGE FITTING NR 1 ANTI-ROTATION TAB, CRACKED.  REPAIRED IAW MSG NR 70522342/003.
